# SDR RAIA00603033

- Difficulty date: March 19, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 15,162 hours, 13,799 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Part number: AS568226
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5497 - STL - ICE PROTECTION ACTIVATED RESULTING IN BLEED 2 LEAK MESSAGE ON THE EICAS.  MAINTENANCE PERFORMED AN ENGINE RUN WITH 14TH STAGE BLEED, CHECKED ALL BLEED JOINTS.  FOUND NR 16 JOINT IN CARGO FLOOR LEAKING.  REMOVED AND REPLACED THE O-RINGS.
